# SDR SIMA20130719005

- Difficulty date: July 19, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 23,893 hours, 20,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525181019
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FRAME 68 HAS A CRACKED SHEAR CLIP BETWEEN STRINGERS 5R AND 6R.  R & R LT ANGLE FRAME 68 IAW SRM 51-40-02.
